# SDR CA070202019

- Difficulty date: January 31, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303031
- Part serial: 02254H5701
- Condition: Cracked
- Location: Cockpit
- Part time: 8,520 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTED ON DESCENT, CAPT SIDE WINDOW CRACKED HOWEVER  CABIN PRESS REMAINED NORMAL AND A.C LANDED SAFELY.  C/A---REMOVED AND REPLACED CAPT SIDE WINDOW IAW CRJ AMM 56-10-05 AND OPS CK GOOD   MX REPORT CAPT SIDE WINDOW SHATTERED (TC NR 20070202019)
